# SDR HEEA073701

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- Aircraft time: 8,425 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Radio
- Part number: AA34200
- Part serial: 7039
- Condition: Low
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLUME TOO LOW AND WOULD NOT ADJUST. SENDING TO VENDOR FOR REPAIR.
